# SDR SWAA2024082822732

- Difficulty date: August 5, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 33,915 hours, 16,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 532RB HAS CORROSION AROUND FASTENER HOLE<[01] REMOVED AND REPLACED FUEL PANEL 532RB. IAW AMM 28-11-11;[02] INSPECTED
